Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having pain in thigh muscle and knee. Taking etodolac. Treatment to get cured completely?

User rating for this question
Excellent
Answered by

General Surgeon
Practicing since : 2008
Answered : 5668 Questions
Question
sir , my name is XXXXXXX , i was on a morning stroll and use to run few hundred yards on daily basis, after few days i sustain some injury( pain) in my left thigh muscle and in muscle just below knees , i had some x XXXXXXX of my left knees and it was ok as one of the doctors with whom i have referred told me , it has been more than 4 months and i still feel pain in my thigh and muscle just below knees(i.e. at the rear view of knees ) , whenever i start walking or even when i am sleeping , please help me sir , i am 23 years old boy . moreover sir , doctors have prescribed me to take etodolac containing medicines but when i stop taking that my pain increases but i am taking it sir becouse it releives me when i take it .
Posted Thu, 7 Mar 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Grzegorz Stanko 18 minutes later
Hello!

Thank you for the query.

Your symptoms can be caused by veins thrombosis which has never been diagnosed or teared tendon which has never been healed property. The pain can be also a result of sciatica (sciatic nerve pain) due to its compression. With thrombosis at the beginning the calf muscle and thigh muscle becomes hard and tender when pressing it. Sciatica gives more pain radiating to the knee. No hard muscle symptom. Sciatica can be a result of spine disease or pelvis muscles inflammation.
I it advisable at your case to visit orthopedic surgeon. You should have physical examination, veins Doppler ultrasound and spine MRI.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having pain in thigh muscle and knee. Taking etodolac. Treatment to get cured completely? 4 minutes later
sir , this means am i not able to run in whole life , or it can be treated
 
 
Answered by Dr. Grzegorz Stanko 3 minutes later
Hello!

This for sure can be treated. You are a very young person and serious disease at your age are very rare. All mentioned diseases can be treated, you just need to find the reason of your symptoms. It is very hard to tell you exactly what you do suffer from as I am unable to even see you, or examine you. That is why I kindly ask you to visit orthopedic surgeon who has great experience in such diseases and should find a solution for you.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having pain in thigh muscle and knee. Taking etodolac. Treatment to get cured completely? 8 minutes later
thank you sir , one last thing i would like to ask you that when i sustain this injury for the first time that is on 7th oct 2012 morning , sir i had been running from 1 st october of that month but incidentally i used creep bandage in my left knees tightly so that i could get the grip , but after applying it for the first time when i ran just for a minute i started feeling pain and then i strip it out .

i would like to know that it might have done the damage or it is only co incidence and it has nothing to do with injury .
thanking you sir
 
 
Answered by Dr. Grzegorz Stanko 6 minutes later
Hello!

It is rather hardly possible for such bandage to cause any damage. Only if it has been too tight, it could trigger blood clotting and result with veins thrombosis. But this should be applied very tight. So I dont think the bandage could be the reason of your sufferings.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor